Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 52, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at May 2, 2006, 5:15 AM EDT for 6 counties in Florida. It took effect at May 3, 2006, 5:43 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2006, 5:15 AM EDT (09:15 UTC)
- In effect from
- May 3, 2006, 5:43 AM EDT
- Expired
- May 3, 2006, 7:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1828 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 020915 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 515 AM EDT TUE MAY 2 2006 ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES FROM NOON UNTIL 7 PM. ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES WED AFTERNOON. FLZ041-044>046-053-144-022300- /O.UPG.KMLB.FW.A.0043.060503T1700Z-060503T2300Z/ /O.NEW.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/ /O.EXT.KMLB.FW.W.0051.060502T1600Z-060502T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 515 AM EDT TUE MAY 2 2006 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING WHICH IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT. NORTH TO NORTHEAST WINDS AROUND AN AREA OF HIGH PRESSURE WILL BRING A DRY AIRMASS TO NORTHERN AND INTERIOR SECTIONS OF EAST CENTRAL FLORIDA TODAY. MIN RHS WILL DROP TO BETWEEN 28 TO 33 PERCENT ACROSS NORTHERN INTERIOR SECTIONS WITH NORTHEAST WINDS 10 TO 15 MPH. THE DRIEST CONDITIONS CAN BE EXPECTED WEST OF A LINE EXTENDING FROM DELAND TO KISSIMMEE. HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ 15
4 follow-up statements
000 WWUS82 KMLB 021911 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 311 PM EDT TUE MAY 2 2006 ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES FROM UNTIL 7 PM TODAY. ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES WEDNESDAY AFTERNOON. FLZ041-044>046-053-144-022300- /O.NEW.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ /O.CON.KMLB.FW.W.0051.000000T0000Z-060502T2300Z/ /O.CON.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 311 PM EDT TUE MAY 2 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING AND A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT. HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-141-030315- /O.NEW.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ OKEECHOBEE-COASTAL VOLUSIA- 311 PM EDT TUE MAY 2 2006 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA THURSDAY. HIGH TEMPERATURES WILL WARM INTO THE LOWER 90S WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$
000 WWUS82 KMLB 030219 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 1019 PM EDT TUE MAY 2 2006 ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES WEDNESDAY AFTERNOON. FLZ041-044>046-053-144-031030- /O.CON.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/ /O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 1019 PM EDT TUE MAY 2 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT. HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-141-031030- /O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ OKEECHOBEE-COASTAL VOLUSIA- 1019 PM EDT TUE MAY 2 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA THURSDAY. HIGH TEMPERATURES WILL WARM INTO THE LOWER 90S WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$
000 WWUS82 KMLB 030943 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 543 AM EDT WED MAY 3 2006 ...RED FLAG WARNING VOLUSIA...LAKE...SEMINOLE...ORANGE... OSCEOLA AND OKEECHOBEE COUNTIES NOON TO 7 PM TODAY. ...FIRE WEATHER WATCH VOLUSIA...LAKE...SEMINOLE...ORANGE... OSCEOLA AND OKEECHOBEE COUNTIES THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING... FLZ058-141-032300- /O.EXB.KMLB.FW.W.0052.060503T1600Z-060503T2300Z/ /O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ OKEECHOBEE-COASTAL VOLUSIA- 543 AM EDT WED MAY 3 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING IS NOW IN EFFECT FOR VOLUSIA AND OKEECHOBEE COUNTIES. HIGH PRESSURE WILL ALLOW A VERY DRY AIRMASS TO SETTLE IN ACROSS EAST CENTRAL FLORIDA TODAY. MINIMUM RELATIVE HUMIDITY WILL DROP TO BELOW 30 PERCENT IN OKEECHOBEE COUNTY AND BETWEEN 28 AND 34 PERCENT ACROSS COASTAL VOLUSIA COUNTY. HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A CONTINUED DRY WEST NORTHWEST FLOW. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO LOWER 90S WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 30 AND 35 PERCENT DURING THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ041-044>046-053-144-032300- /O.EXT.KMLB.FW.W.0052.060503T1600Z-060503T2300Z/ /O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 543 AM EDT WED MAY 3 2006 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT. HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA TODAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 25 AND 30 PERCENT IN THE AFTERNOON HOURS. HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A CONTINUED DRY WEST NORTHWEST FLOW. MINIMUM RELATIVE HUMIDITIES WILL DROP TO BETWEEN 25 AND 30 PERCENT THURSDAY. HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A CONTINUED DRY WEST NORTHWEST FLOW. HIGH TEMPERATURES WILL WARM INTO THE LOWER 90S WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 30 AND 35 PERCENT DURING THE AFTERNOON HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$
000 WWUS82 KMLB 032305 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 705 PM EDT WED MAY 3 2006 ...FIRE WEATHER WATCH VOLUSIA...LAKE...SEMINOLE...ORANGE... OSCEOLA AND OKEECHOBEE COUNTIES THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING... FLZ041-044>046-053-058-141-144-040715- /O.EXP.KMLB.FW.W.0052.000000T0000Z-060503T2300Z/ /O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE- 705 PM EDT WED MAY 3 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A CONTINUED DRY WEST NORTHWEST FLOW. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO LOWER 90S WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 30 AND 35 PERCENT DURING THE AFTERNOON HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ BRAGAW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 2, 2:50 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 2, 2:50 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 250 AM EDT TUE MAY 2 2006 .DISCUSSION... ...DRY PATTERN CONTINUES THROUGH THE WORK WEEK... CURRENTLY...SFC HIGH CENTER ACROSS THE CAROLINAS EARLY THIS MORNING WITH NE/NNE FLOW ACROSS NRN SECTIONS ADVECTING A DRY LOW LVL AIRMASS TOWARD ACROSS THE NRN PENINSULA. DWPTS RUNNING IN THE MID 40S ACROSS FAR NRN SECTIONS FROM LEESBURG TO DAYTONA ABOUT 3-5 DEGS BELOW GUIDANCE. TODAY...SFC HIGH PRESSURE CENTER FORECAST ACROSS THE NE GULF THIS AFTN WILL KEEP NNE/NE FLOW ACROSS EAST CENTRAL FL. VERY DRY AIRMASS PROGD ACROSS THE NRN PENINSULA WITH MID LVL NVA AND SUBSIDENT LR QUAD OF THE UPPER JET OVERHEAD. WATER VAPOR ALSO SHOWS STREAK OF VERY DRY AIR IN THE MID-UPR LVLS ACROSS NRN SECTIONS. SUNNY/MOSTLY SUNNY SKIES TODAY WITH HIGHS 79-80 NEAR THE COAST AND 82-84 INLAND. MODERATE NE SWELLS WILL CONTRIBUTE TO A HIGH RIP CURRENT THREAT AT THE BEACHES THIS AFTERNOON. TONIGHT...SFC HIGH CENTER WILL NUDGE EASTWARD OVER THE CENTRAL PENINSULA WITH CLEAR SKIES AND LIGHT TO CALM WINDS EXPECTED. LOWS SHOULD DROP INTO THE MID TO UPPER 50S WHICH WILL BE JUST A FEW DEGS HIGHER THAN LOW TEMP RECORDS FOR ORLANDO (55 IN 1998)...MELBOURNE (55 IN 1998) AND VERO BEACH (54 IN 1992). WED-FRI...SFC RIDGE HOLDS ACROSS CENTRAL PENINSULA THROUGH MID-WEEK WITH BROAD RIDGING ALOFT TRANSITIONING TO ZONAL FLOW BY WEEKS END OVER THE SOUTHERN TIER OF STATES. NOT MUCH RELIEF UPSTREAM IN THE FORM OF A PATTERN BREAK ADVERTISED TIL LATE IN THE WEEK AS A SHORTWAVE MIGRATES SWD FROM THE NRN PLAINS. HEIGHT FALLS WL EXTEND SOUTH INTO THE SE REGION AND SHOULD BE ENUF TO BREAK THE GRIP OF THE RIDGE OVER THE STATE DURING THE WEEKEND. TEMPS LIKELY TO WARM EACH DAY...REACHING SEVERAL DEGREES ABOVE CLIMO WED/THU. SAT-TUE...MODEL TRENDS REMAIN VARIABLE WITH PROSPECTIVE FRONTAL BOUNDARY FOR THE WEEKEND. LATEST GFS/DGEX SHOWING BEST PRECIP CHCS LATE SAT AND INTO SUN AS FRONTAL BOUNDARY DRAGS SOUTH INTO N FL. MOISTURE RETURN AHEAD OF SYS SHOULD BE ENOUGH TO ALLOW FOR ISOLD POPS WITH SCT COVERAGE N CENTRAL FL AND LESSER AMTS SOUTH. ANY ADJUSTMENTS IN TIMING OF PRECIP MAY FAVOR SUNDAY FOR WIDER COVERAGE ESPECIALLY IF A STALLED BOUNDARY IS INDICATED BY LATER GUID PKGS. FOR NOW WILL KEEP 20/30 FOR SAT AND ADD 20 PCT COVERAGE AREA WIDE SUN. LINGERING BOUNDARY COMBINED WITH RESIDUAL MOISTURE MAY ALLOW FOR LINGERING PRECIP COVERAGE EARLY NEXT WEEK BUT WILL KEEP FCST DRY FOR NOW CONSIDERING LACK OF CONFIDENCE ON EXTENDED SFC FEATURES. && .MARINE...NNE/NE WINDS WILL CONTINUE TODAY AND DECREASE TO 10-15 KNOTS THIS AFTERNOON. COMBINED SEAS WITH WIND WAVES AND NE SWELLS WILL STILL BE HAZARDOUS FOR SMALL CRAFT AND A SCA FOR SEAS REMAINS IN EFFECT. WINDS WILL DECREASE TONIGHT AS HIGH CENTER BUILDS CLOSER BUT WILL CONTINUE SCA FOR SEAS (SWELLS) INTO THE OVERNIGHT PERIOD OFFSHORE. DIMINISHING SEAS THROUGH MIDWEEK AS HIGH PRESSURE RIDGING BECOMES SITUATED OVER THE WATERS. SEAS WILL BE TIED TO WIND WAVE WHICH SHOULD AVERAGE 3 FT AND LESS AFTER MIDWEEK. && .FIRE WEATHER...DEWPOINTS EARLY THIS MORNING ARE IN THE MID-UPR 40S ALONG AND NW OF THE I-4 CORRIDOR (3-5 DEGS BELOW GUID). RED FLAG WARNING ALREADY IN EFFECT FOR MUCH OF THE INTERIOR THIS AFTERNOON. SOME CONCERN THAT CSTL VOLUSIA MAY ALSO REACH CRITICAL DURATIONS BUT ONSHORE FLOW SHOULD KEEP HIGH TEMPS IN CHECK (MAKING IT SOMEWHAT MORE DIFFICULT TO REACH LONG DURATION OF LOW RH ALONG THE COAST). DRY CONDITIONS THROUGH THE MIDDLE OF THE WEEK HAS PROMPTED ISSUANCE OF RED FLAG FOR WED AFTERNOON AS WELL WITH MAIN PARAMETER LOW RH DURATION OVER THE INTERIOR SECTIONS NORTH OF OKEECHOBEE COUNTY. && .AVIATION...VFR. && .PRELIMINARY POINT TEMPS/POPS... DAB 79 55 89 61 / 0 0 0 0 MCO 84 57 89 63 / 0 0 0 0 MLB 79 60 85 62 / 0 0 0 0 VRB 79 57 84 61 / 0 0 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES... ...SMALL CRAFT ADVISORY FOR SEAS FLAGLER BEACH-JUPITER INLET TO 20 NM THROUGH THIS EVENING. ...SMALL CRAFT ADVISORY FOR SEAS FLAGLER BEACH-JUPITER INLET 20 TO 60 NM THROUGH LATE TONIGHT. ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES FROM NOON UNTIL 7 PM. ...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND OSCEOLA COUNTIES WED AFTERNOON. && SHORT TERM...VOLKMER LONG TERM....PENDERGRAST
Hazardous weather outlook, May 2, 4:00 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT TUE MAY 2 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 022000- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 400 AM EDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...RIP CURRENT IMPACT... MODERATE TO LARGE NORTHEAST OCEANS SWELLS AND AN OUTGOING TIDE DURING THE LATE AFTERNOON WILL CONTRIBUTE TO A HIGH THREAT FOR RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE COAST UNTIL OUT OF THE PULL OF THE CURRENT AND THEN SWIM BACK TO SHORE. ...WIND AND SEA IMPACT... A LONG FETCH OF NORTHEAST WINDS ACROSS THE ATLANTIC WATERS WILL ALLOW COMBINED SEAS TO CONTINUE OVER 7 FEET TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. ...COASTAL FLOOD IMPACT... MINOR BEACH EROSION WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE AROUND NOON TODAY AS NORTHEAST OCEAN SWELLS CONTINUE TO AFFECT THE BEACHES. THE SURF MAY BE ALSO BE ROUGH EARLY THIS MORNING. ...FIRE WEATHER IMPACT... A VERY DRY AIRMASS WILL SETTLE SOUTHWARD FROM THE NORTHERN PENINSULA ACROSS MUCH OF THE INTERIOR SECTIONS OF EAST CENTRAL FLORIDA THIS AFTERNOON. LOW REALTIVE HUMIDITY IS EXPECTED WHICH WILL ELEVATE THE FIRE WEATHER THREAT. NORTHEAST WINDS TO 15 MPH ARE ALSO EXPECTED THIS AFTERNOON WHICH WOULD SPREAD ANY EXISTING FIRES OR FIRE STARTS TOWARD THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY WEATHER WILL CONTINUE THROUGH THE END OF THE WORK WEEK WITH AN ELEVATED FIRE WEATHER THREAT FOR INTERIOR AND NORTHERN PORTIONS OF EAST CENTRAL FLORIDA. ISOLATED LIGHTNING STORMS ARE IN THE FORECAST THIS WEEKEND AS A FRONTAL BOUNDARY APPROACHES AND STALLS NEAR THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:11 PM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 39 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.